# SDR DL72L010083

- Difficulty date: January 17, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N512DA
- Make and model: Boeing 727232
- Aircraft serial: 21314
- Aircraft time: 71,405 hours, 47,998 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 12000 FT MSL CABIN BEGAN CLIMBING AS PSID INCREASED PAST 3.5 PSID WITH SINGLE PACK.  DUCT PRESSURE WAS GOOD AT 34 PSI AT 1.4 EPR.  CARGO VALVE CONFIRMED CLOSED.  CABIN HAD MAX CLIMB AT 5.5 PSID OF 800 FPM.  MAX CABIN ALT 5,500 FT.  RETURNED TO CVG.  FOUND RT A/C PACK 35 DEG TEMP CONTROLLER AT FAULT.  REPLACED  CONTROLLER.  ALSO REPLACED LEFT PACK COCKPIT TEMP SELECTOR AND RADIO RACK COOLING VALVE.  PRESSURIZATION NOW CHECKS  NORMAL.
